Alert archive / Wisconsin / River Flood Warnings in 2013
River Flood Warning 23, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Apr 19, 2013, 4:46 AM CDT for Jackson County, Wisconsin. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2013, 4:46 AM CDT (09:46 UTC)
- Expired
- Apr 21, 2013, 1:00 PM CDT
- In force
- 56 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jackson County, WI
The radar
The La Crosse radar (KARX), 54 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River (WI) at Black River Falls (BRFW3).
- Action stage
- 43 ft
- Minor stage
- 47 ft
- Moderate stage
- 51 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 053813595, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
965 WGUS43 KARX 190946 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 446 AM CDT FRI APR 19 2013 .!! INSERT SYNOPSIS HERE (OPTIONAL) !!. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-192146- /O.NEW.KARX.FL.W.0023.130419T0946Z-130421T1800Z/ /BRFW3.1.ER.130419T0645Z.130419T1800Z.130421T0000Z.NO/ 446 AM CDT FRI APR 19 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL SUNDAY AFTERNOON. * AT 4:00 AM FRIDAY THE STAGE WAS 47.5 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 48.5 FEET BY TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. && LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075 $$
5 follow-up statements
165 WGUS43 KARX 190951 CCA FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 446 AM CDT FRI APR 19 2013 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE BLACK RIVER AT BLACK RIVER FALLS... FLOODING HAS BEGUN TO OCCUR ALONG THE BLACK RIVER NEAR BLACK RIVER FALLS. MINOR FLOODING IS EXPECTED TO CONTINUE THROUGH SATURDAY NIGHT. THIS FLOODING IS DUE TO RECENT RAINFALL. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-192146- /O.COR.KARX.FL.W.0023.130419T0946Z-130421T1800Z/ /BRFW3.1.ER.130419T0645Z.130419T1800Z.130421T0000Z.NO/ 446 AM CDT FRI APR 19 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL SUNDAY AFTERNOON. * AT 4:00 AM THIS MORNING THE STAGE WAS 47.5 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 48.5 FEET BY TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. && LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075 $$
623 WGUS83 KARX 191425 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 925 AM CDT FRI APR 19 2013 ...FLOODING CONTINUES ON AREA RIVERS... .RECENT RAINFALL AND SNOWFALL HAS LED TO ANOTHER RISE ON THE BLACK AND TREMPEALEAU RIVERS. CURRENTLY THE BLACK RIVER IS EXPECTED TO RISE TO WITHIN 1 FOOT OF MODERATE STAGE AT BLACK RIVER FALLS...AND TO NEAR MODERATE STAGE AT GALESVILLE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-200525- /O.EXT.KARX.FL.W.0023.000000T0000Z-130421T1715Z/ /BRFW3.1.ER.130419T0645Z.130420T0000Z.130420T2315Z.NO/ 925 AM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 48.8 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 50.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY EVENING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. && LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075 $$ WIC063-121-200525- /O.EXT.KARX.FL.W.0020.000000T0000Z-130423T1800Z/ /GALW3.1.SM.130418T0524Z.130422T0000Z.130423T0000Z.NO/ 925 AM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM FRIDAY THE STAGE WAS 12.1 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR TO NEAR MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.0 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. && LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097 $$ WIC011-121-200525- /O.EXT.KARX.FL.W.0007.000000T0000Z-130423T1330Z/ /DDGW3.1.SM.130406T0143Z.130418T0400Z.130422T1930Z.NO/ 925 AM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM FRIDAY THE STAGE WAS 9.1 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL WILDLIFE REFUGE IS FLOODED. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
652 WGUS83 KARX 200150 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 850 PM CDT FRI APR 19 2013 ...FLOODING CONTINUES ON AREA RIVERS... .RECENT RAINFALL AND SNOWFALL HAS LED TO FLOODING ON THE BLACK AND TREMPEALEAU RIVERS. CURRENTLY THE BLACK RIVER IS EXPECTED TO CONTINUE A SLOW FALL AT BLACK RIVER FALLS...AND TO NEAR MODERATE STAGE AT GALESVILLE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-201650- /O.EXT.KARX.FL.W.0023.000000T0000Z-130421T1029Z/ /BRFW3.1.ER.130419T0645Z.130419T1700Z.130420T1629Z.NO/ 850 PM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 48.1 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY SATURDAY MORNING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. && LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075 $$ WIC063-121-201650- /O.EXT.KARX.FL.W.0020.000000T0000Z-130423T1600Z/ /GALW3.1.SM.130418T0524Z.130421T1800Z.130422T2200Z.NO/ 850 PM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM FRIDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EVENING AND CONTINUE TO RISE TO NEAR 12.7 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. && LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097 $$ WIC011-121-201650- /O.CON.KARX.FL.W.0007.000000T0000Z-130423T1330Z/ /DDGW3.1.SM.130406T0143Z.130418T0400Z.130422T1930Z.NO/ 850 PM CDT FRI APR 19 2013 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AND CONTINUE TO RISE TO NEAR 9.6 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY. * IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL WILDLIFE REFUGE IS FLOODED. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
697 WGUS83 KARX 201003 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 503 AM CDT SAT APR 20 2013 ...FLOODING CONTINUES ON AREA RIVERS... .RECENT RAINFALL AND SNOWFALL HAS LED TO FLOODING ON THE BLACK AND TREMPEALEAU RIVERS. CURRENTLY THE BLACK RIVER IS EXPECTED TO CONTINUE A SLOW FALL AT BLACK RIVER FALLS...AND TO RISE TO NEAR MODERATE FLOOD STAGE AT GALESVILLE. THE TREMPEALEAU RIVER AT DODGE IS EXPECTED TO SLOWLY RISE TO ABOVE MINOR FLOOD LATER TODAY. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-210103- /O.EXT.KARX.FL.W.0023.000000T0000Z-130421T0819Z/ /BRFW3.1.ER.130419T0645Z.130419T1700Z.130420T1419Z.NO/ 503 AM CDT SAT APR 20 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT BLACK RIVER FALLS. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM SATURDAY THE STAGE WAS 47.3 FEET. * FLOOD STAGE IS 47.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. && LAT...LON 4437 9080 4413 9100 4411 9097 4417 9088 4435 9075 $$ WIC063-121-210103- /O.CON.KARX.FL.W.0020.000000T0000Z-130423T1600Z/ /GALW3.1.SM.130418T0524Z.130421T1800Z.130422T2200Z.NO/ 503 AM CDT SAT APR 20 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:30 AM SATURDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.7 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. && LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097 $$ WIC011-121-210103- /O.CON.KARX.FL.W.0007.000000T0000Z-130423T1330Z/ /DDGW3.1.SM.130406T0143Z.130418T0400Z.130422T1930Z.NO/ 503 AM CDT SAT APR 20 2013 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 4:00 AM SATURDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 9.6 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY. * IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL WILDLIFE REFUGE IS FLOODED. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
061 WGUS83 KARX 201558 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1058 AM CDT SAT APR 20 2013 ...FLOODING CONTINUES ON SOME AREA RIVERS... .HIGH WATER FROM RECENT EXCESSIVE RAINFALL CONTINUES ON PARTS OF THE BLACK AND TREMPEALEAU RIVERS. THE STAGE AT BLACK RIVER FALLS HAS FALLEN BELOW FLOOD STAGE AND IS EXPECTED TO RECEDE OVER THE NEXT FEW DAYS. THUS THE FLOOD WARNING IS CANCELLED. FLOOD WARNINGS CONTINUE NEAR GALESVILLE AND ON THE TREMPEALEAU RIVER AT DODGE. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC053-201628- /O.CAN.KARX.FL.W.0023.000000T0000Z-130421T0819Z/ /BRFW3.1.ER.130419T0645Z.130419T1700Z.130420T1047Z.NO/ 1058 AM CDT SAT APR 20 2013 THE FLOOD WARNING IS CANCELLED FOR THE BLACK RIVER AT BLACK RIVER FALLS. * AT 10:00 AM SATURDAY THE STAGE WAS 46.3 FEET. * FLOOD STAGE IS 47.0 FEET. * FELL BELOW FLOOD STAGE AT 5:47 AM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 45.7 FEET BY SUNDAY MORNING. * IMPACT...AT 47.0 FEET...SOME RURAL ROADS MAY BEGIN TO FLOOD INCLUDING COUNTY HIGHWAY VV DOWNSTREAM NEAR THE LA CROSSE COUNTY LINE. $$ WIC063-121-210658- /O.EXT.KARX.FL.W.0020.000000T0000Z-130423T1200Z/ /GALW3.1.SM.130418T0524Z.130421T1200Z.130422T1800Z.NO/ 1058 AM CDT SAT APR 20 2013 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER NEAR GALESVILLE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:30 AM SATURDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 12.4 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY. * IMPACT...AT 12.0 FEET...FLOODING MAINLY IMPACTS WILDLANDS AND AGRICULTURAL PASTURE LAND. HOWEVER THE APPROACH TO THE SOUTH END OF THE COUNTY ROAD VV BRIDGE OVER THE BLACK RIVER MAY BE FLOODED. && LAT...LON 4413 9100 4407 9133 4395 9138 4393 9135 4411 9097 $$ WIC011-121-210658- /O.CON.KARX.FL.W.0007.000000T0000Z-130423T1330Z/ /DDGW3.1.SM.130406T0143Z.130418T0400Z.130422T1930Z.NO/ 1058 AM CDT SAT APR 20 2013 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM SATURDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 9.5 FEET BY SUNDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY. * IMPACT...AT 9.5 FEET...THE ENTRANCE ROAD TO THE TREMPEALEAU NATIONAL WILDLIFE REFUGE IS FLOODED. && LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 19, 2:55 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 19, 2:55 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 255 AM CDT FRI APR 19 2013 .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 255 PM CDT THU APR 18 2013 LATEST WATER VAPOR SATELLITE IMAGERY PLACED A SHORTWAVE TROUGH OVER THE REGION...WITH TRENDS DRIVING IT EAST/NORTHEAST. GOOD MID LEVEL DRY PUNCH ALSO INDICATED...WHICH SHOWS UP IN THE RAP BUFKIT SOUNDINGS. THIS HAS RESULTED IN THE LOSS OF ICE IN SOME OF THE CLOUD...AND MOSTLY AREAS OF DRIZZLE AHEAD OF TROUGH/UPPER LEVEL LOW. DEPENDING ON SFC TEMPS...THERE COULD BE SOME PATCHY FREEZING DRIZZLE. WEST-EAST RUNNING X-SECTION AND BUFKIT SOUNDINGS DO POINT TO A RETURN OF THE ICE QUICKLY EARLY THIS MORNING...AND THUS EITHER SNOW OR RAIN. GIVEN THE MOVEMENT OF THE SYSTEM...THE BETTER CHANCES FOR ACCUMULATING PCPN WILL BE ACROSS THE NORTH...AND MOSTLY THIS MORNING. FOR THE AFTERNOON...RAP SOUNDINGS BUILD SOME SHALLOW NEAR SFC INSTABILITY...UP TO AROUND 800 MB. 1000-850 MB LAPSE RATES ARE AROUND 8.5 C/KM. ENOUGH LOW LEVEL SATURATION THAT THIS INSTABILITY SHOULD RESULT IN SCT/WIDESPREAD SHOWERS. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 255 AM CDT FRI APR 19 2013 RELATIVELY STRONG 925-850 MB WARM AIR ADVECTION AND ISENTROPIC UPGLIDE ON THE 280-290 K SFCS SLATED TO MOVE ACROSS THE FORECAST AREA BETWEEN 06Z SUN - 00Z MON. THE LOW LEVEL THERMODYNAMIC FORCING IS AHEAD OF A SHORTWAVE TROUGH SLATED TO DROP SOUTHEAST OVER THE NORTHERN PLAINS SUN AFTERNOON...AND BE A PLAYER IN PCPN CHANCES FOR THE REGION FOR THE EARLY PART OF THE NEW WORK WEEK. A FEW PIECES OF UPPER LEVEL ENERGY AHEAD OF THE TROUGH...WHICH WOULD ADD TO THE FORCING MIX FOR SUN. WEST-EAST RUNNING X-SECTION POINTS TO INCREASING SATURATION BY 06Z SUN...DEEP ENOUGH AND COLD ENOUGH FOR THERE TO BE ICE IN THE CLOUD. PRETTY GOOD CHANCE FOR SOME PCPN WITH THE LOW LEVEL FORCING...WITH A SNOW/RAIN MIX INITIALLY CHANGING OVER TO RAIN DURING THE DAY SUNDAY. A HINT OF INSTABILTY IN NAM BUFKIT SOUNDINGS...BUT NOT MUCH/IF ANY IN THE GFS. WILL KEEP THUNDER MENTION OUT OF THE FORECAST FOR NOW. THE TROUGH/S SFC LOW/COLD FRONT SWING IN SUN NIGHT. GFS AND NAM AT ODDS WITH THE TIMING...WITH THE 19.00Z NAM BRINGING THE FRONT TO THE MISSISSIPPI RIVER AROUND 03Z MON...WITH THE GFS HOLDING OFF UNTIL CLOSER TO 12Z MON. THE EC AND GEM ARE CLOSER TO THE GFS. WILL LIKELY LEAN THIS WAY FOR TIMING. WITH SOME LOW LEVEL MOISTURE RETURN AHEAD OF THE FRONT...IT WILL SERVE AS ANOTHER FOCUS FOR PCPN GENERATION. THE GFS AND EC SWING BITS OF UPPER LEVEL ENERGY ACROSS THE REGION SUN NIGHT-TUE NIGHT...AHEAD OF AN UPPER LEVEL TROUGH WHICH MOVES OVER THE UPPER MISSISSIPPI RIVER VALLEY TUE NIGHT. THE UPPER LEVEL FORCING WILL INTERACT WITH A SLOW MOVING NORTH-SOUTH RUNNING FRONTAL BOUNDARY TO PRODUCE AREAS OF PCPN. MOST WOULD FALL AS RAIN...BUT SOME MIX WITH AND THEN CHANGE OVER TO SNOW AS THE TROUGH EXITS LATE TUE NIGHT IS LIKELY. A BRIEF BREAK ON WED AS HIGH PRESSURE BUILDS IN...BUT IT JUST AS QUICKLY EXITS SOUTHEAST ALLOWING FOR ANOTHER UPPER LEVEL SHORTWAVE TROUGH TO DROP IN FROM THE NORTHWEST. GFS/EC BOTH IN AGREEMENT WITH SPINNING THIS FEATURE ACROSS THE REGION WED NIGHT-THU...WITH MORE LIGHT PCPN CHANCES RESULTING. MOSTLY RAIN...BUT THERE WOULD BE SOME SNOW CHANCES TOO. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1151 PM CDT THU APR 18 2013 THE FOCUS AT THE TAF SITES IS WITH THE BAND OF SNOW CURRENTLY MOVING ACROSS SOUTH CENTRAL MINNESOTA AND WHETHER IT WILL CLIP RST OR LSE. CURRENT TRENDS FAVOR THAT IT WILL MISS THEM TO THE NORTH WITH JUST LIGHT SNOW AND/OR DRIZZLE POSSIBLE THROUGH THE NIGHT. WITH THE SYSTEM STARTING TO LIFT TO THE NORTHEAST...THERE APPEARS TO BE SOME DRYING OF THE LOW LEVEL AIR MASS WITH CONDITIONS IMPROVING TO MVFR THROUGH MUCH OF IOWA AND SOUTHERN WISCONSIN. BASED ON THIS...HAVE PLAYED A GENERAL IMPROVING TREND THROUGH TOMORROW EVENING WITH CEILINGS COMING UP. IT DOES APPEAR AS THOUGH THERE MAY BE SOME RAIN OR SNOW SHOWERS THAT DEVELOP IN THE LATE MORNING TO AFTERNOON HOURS ALONG THE MISSISSIPPI RIVER...BUT CONFIDENCE IS NOT HIGH ENOUGH AT THIS POINT TO PUT IN SOME TRENDS FOR LOWER VISIBILITIES THAT WOULD LIKELY LAST FOR A HALF HOUR AT A TIME. SEEMS LIKE A SCENARIO WHERE TEMPO GROUPS WOULD BE NECESSARY FOR SOME POTENTIAL BRIEF IFR CONDITIONS. && .HYDROLOGY... ISSUED AT 255 AM CDT FRI APR 19 2013 FLOODING IS CURRENTLY OCCURRING ALONG PORTIONS OF THE BLACK AND TREMPEALEAU RIVERS. RECENT RAINFALL WILL KEEP THOSE RIVERS ABOVE FLOOD STAGE INTO THE EARLY WEEKEND. WET CONDITIONS WILL PERSIST INTO THE EARLY PART OF THE NEW WORK WEEK...BUT SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED THROUGH AT LEAST MONDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....HALBACH HYDROLOGY....BOYNE/RIECK
Hazardous weather outlook, Apr 18, 3:51 PM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 351 PM CDT THU APR 18 2013 IAZ009>011-018-019-029-030-MNZ096-WIZ041>044-053>055-061-191100- ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT- HOUSTON-HOWARD-JUNEAU-LA CROSSE-MONROE-RICHLAND-VERNON-WINNESHIEK- 351 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVERS WILL REMAIN HIGHER THAN NORMAL. THE RAIN WILL MIX WITH SNOW LATE TONIGHT...WITH LITTLE OR NO SNOW ACCUMULATION EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. HOWEVER IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-MNZ079-086>088-094-095-WIZ017-029-032>034-191100- BUFFALO-CLARK-DODGE-FILLMORE-JACKSON-MITCHELL-MOWER-OLMSTED-TAYLOR- TREMPEALEAU-WABASHA-WINONA- 351 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...INTO NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVERS ARE EXPECTED TO REMAIN HIGHER THAN NORMAL OR ABOVE FLOOD LEVEL. THE RAIN WILL MIX WITH AND THEN CHANGE TO ALL SNOW TONIGHT. 1 TO 2 INCHES OF ACCUMULATION IS LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW WILL FALL EARLY FRIDAY MORNING...BEFORE MIXING WITH RAIN BY LATE MORNING. AN ADDITIONAL INCH OF ACCUMULATION IS POSSIBLE... MAINLY ALONG AND NORTH OF INTERSTATE 94. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY. HOWEVER IT IS TOO EARLY TO DISCERN THE SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SNOWFALL AMOUNTS TONIGHT INTO FRIDAY WOULD BE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RABERDING/BOYNE
In the hours before
Special weather statement, Apr 18, 10:49 PM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1049 PM CDT THU APR 18 2013 IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032>034- 190600- MITCHELL-HOWARD-FLOYD-CHICKASAW-WABASHA-DODGE-OLMSTED-WINONA- MOWER-FILLMORE-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON- INCLUDING THE CITIES OF...CHARLES CITY...NEW HAMPTON... ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS 1049 PM CDT THU APR 18 2013 ...BRIEF PERIOD OF FREEZING DRIZZLE POSSIBLE TONIGHT... A FEW SLICK SPOTS WILL BE POSSIBLE OVERNIGHT AS TEMPERATURES START TO COOL ACROSS THE REGION. DRIZZLE AND RAIN THAT FELL ACROSS THE REGION EARLIER THIS EVENING HAS LEFT MANY ROADS AND OTHER SURFACES COATED WITH WATER THAT COULD START TO FREEZE IF TEMPERATURES CONTINUE TO DROP. SO FAR...LOCAL COUNTY SHERIFF DEPARTMENTS REPORT THAT ROADS ARE ICE FREE...BUT THAT COULD CHANGE INTO THE OVERNIGHT HOURS. HALBACH
Special weather statement, Apr 19, 1:22 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 122 AM CDT FRI APR 19 2013 IAZ010-011-029-030-MNZ079-088-095-096-WIZ032>034-041-042-053>055-061- 190830- ALLAMAKEE-BUFFALO-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-GRANT-HOUSTON- JACKSON-LA CROSSE-MONROE-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 122 AM CDT FRI APR 19 2013 ...A WINTRY MIX WILL GRADUALLY CHANGE OVER TO SNOW... THROUGH 330 AM...A WINTRY MIX OF RAIN...FREEZING RAIN...AND SNOW WILL GRADUALLY CHANGE OVER TO ALL SNOW. THE FREEZING RAIN MAY DEVELOP A GLAZE ON ELEVATED OBJECTS. BOYNE
Special weather statement, Apr 19, 2:58 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 258 AM CDT FRI APR 19 2013 IAZ010-011-029-030-MNZ079-088-095-096-WIZ032>034-041-042-053>055-061- 191000- ALLAMAKEE-BUFFALO-CLAYTON-CRAWFORD-FAYETTE-FILLMORE-GRANT-HOUSTON- JACKSON-LA CROSSE-MONROE-RICHLAND-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 258 AM CDT FRI APR 19 2013 ...A WINTRY MIX WILL GRADUALLY CHANGE OVER TO SNOW... THROUGH 500 AM...A WINTRY MIX OF RAIN...FREEZING RAIN...AND SNOW WILL GRADUALLY CHANGE OVER TO ALL SNOW. THE FREEZING RAIN MAY DEVELOP A LIGHT GLAZE ON TREES AND OTHER ELEVATED OBJECTS. BOYNE
Nearby
River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.